File Download

There are no files associated with this item.

Supplementary

Article: Integral partitioning approach to robust stabilization for uncertain distributed time delay systems

TitleIntegral partitioning approach to robust stabilization for uncertain distributed time delay systems
Authors
Issue Date2012
Citation
International Journal of Robust and Nonlinear Control, 2012, v. 22 n. 6, p. 676-689 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/164244

 

DC FieldValueLanguage
dc.contributor.authorFeng, Zen_US
dc.contributor.authorLam, Jen_US
dc.date.accessioned2012-09-20T07:56:50Z-
dc.date.available2012-09-20T07:56:50Z-
dc.date.issued2012en_US
dc.identifier.citationInternational Journal of Robust and Nonlinear Control, 2012, v. 22 n. 6, p. 676-689en_US
dc.identifier.urihttp://hdl.handle.net/10722/164244-
dc.languageengen_US
dc.relation.ispartofInternational Journal of Robust and Nonlinear Controlen_US
dc.titleIntegral partitioning approach to robust stabilization for uncertain distributed time delay systemsen_US
dc.typeArticleen_US
dc.identifier.emailLam, J: james.lam@hku.hken_US
dc.identifier.authorityLam, J=rp00133en_US
dc.identifier.hkuros208810en_US
dc.identifier.volume22en_US
dc.identifier.issue6en_US
dc.identifier.spage676en_US
dc.identifier.epage689en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats